Includes Expert Content
Severe lack of motivation!HELP
avatar
An_255340 posted:
I can't seem to do anything, i take wellbutrin which helps significantly, but sometimes when i need to workout bc i have been gaining weight due to my lack of motivation, i just can't, even though i know i need to to lose weight, and then i get mad at myself for not doing anything productive and it just goes downhill. there are always good days and bad days, just wish could have more good ones!
Reply
 
avatar
Thomas L Schwartz, MD responded:
consider asking your doc for a bigger dose of wellbutrin or an additional medication as it seems like you are not completely better OR get a therapist, meet weekly and they willl help you figure out your patterns and answer your question of 'why' and ideally get you coping better
 
avatar
ssmiddy responded:
totally agree with the doc.

Also experiencing a similar issue, but it has been months since I felt like this.

I am bi-polar 1, and think I've slipped into a very depressive episode - not totally sure - but feel just like you asre describing.

Last evenings, I went to bed around 9pm....although I had periods of being "conscious," I absolutely could NOT get up, and didn't actually do so until 7:25 pm today, having slept around 22 hours I gusss (.

I don't like it.

Of course when this passes, I'm liable to hit a manic episode, which is so very opposite, but I've had so many of those that I can get through them pretty well in most cases.

The current depression is just doggone horrid tho.

Anyway, yep, talk to your doc & stuff - be very fotthcoming, honest, and transparent when you do. Just tell the doc what you told us here...Best wishes!!!
~S